Asian Journal of Mathematics
Volume 20 (2016)
Characteristic cohomology of the infinitesimal period relation
Pages: 725 – 758
The infinitesimal period relation (also known as Griffiths’ transversality) is the system of partial differential equations constraining variations of Hodge structure. This paper presents a study of the characteristic cohomology associated with that system of PDE.
variation of Hodge structure, infinitesimal period relation (Griffiths’ transversality), characteristic cohomology, flag domain
2010 Mathematics Subject Classification
14D07, 32G20, 58A15, 58A17